# SDR DALA2020020600949

- Difficulty date: February 6, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 65,582 hours, 25,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1477712) DURING INSPECTION FOUND WEAR ON INTERCOSTAL WEB LH SIDE CUT OUT FRAME ACCESS DOOR E/E COMPARTMENT. WEB LH WAS REPLACED PER B737-800 SRM 53-10-15 AND 51-40-02.
